Viable parametrization of continuous many-valued mappings

  • M. S. Nikol'skii


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. N. Kolmogorova and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1989).Google Scholar
  2. 2.
    V. I. Blagodatskikh and A. F. Filippov, “Differential inclusions and optimal control,” Tr. Steklov Mathematics Institute, USSR Academy of Sciences,169, Nauka, Moscow (1985), pp. 194–252.Google Scholar
  3. 3.
    Yu. G. Borisovich et al., “Many-valued mappings,” in: Mathematical Analysis [in Russian], Itogi Nauki i Tekhniki, Vol. 19, VINITI, Moscow (1982), pp. 127–230.Google Scholar
  4. 4.
    I. Ekeland and M. Valadier, “Representation of set-valued mappings,” J. Math. Anal. Appl.,35, No. 3, 621–629 (1971).Google Scholar
  5. 5.
    A. Le Donne and M. V. Marchi, “Representation of Lipschitzian compact-convex valued mappings,” Lincei: Rend. Sc. fis. mat. e nat.,68, 278–280 (1980).Google Scholar
  6. 6.
    J.-P. Aubin and A. Cellini, Differential Inclusions, Springer, Berlin (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • M. S. Nikol'skii
    • 1
  1. 1.Steklov Mathematical InstituteAcademy of Sciences of the USSRUSSR

Personalised recommendations